# SDR V0XD20210716007

- Difficulty date: June 10, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE RIB AT WS 48.95 IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED L/H LEADING EDGE RIB AT WS 48.95 IAW CRJ900 SRM 51-42-13 AND 51-42-21. WORK PERFORMED ON AVMAX W/O:80943 W/C:5087
